# SDR 7GMB2015061211531

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 2,761 hours, 2,108 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 2,761 hours, 2,108 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX756052
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 2,761 hours, 2,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAKAGE FROM NR 2 ENG HYD PUMP HOUSING.  R & R WITH REPAIRED UNIT.  OPERATIONS CHECK & LEAK CHECKED GOOD.  ACFT WAS RETURN TO SERVICE.
